# SDR 2017FA0000242

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: General aviation
- Aircraft: N332SC
- Make and model: Cessna 206H
- Aircraft serial: 20608332
- Aircraft time: 1,438 hours
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: KTKSAD10280X3
- Condition: Burned
- Location: Electrical
- Part time: 1,438 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, P, G
- Precautionary procedure: O

## Discrepancy

SECONDARY FLIGHT DISPLAY INOPERATIVE. PRELIMINARY INSPECTION FOUND THE NR 2 ELECTRICAL BUSS INOPERATIVE, INCLUDING THE DISPLAY, PITOT HEAT, NAV LIGHTS, RECOG/TAXI LIGHTS, STROBE LIGHTS, PANEL LIGHTS, AVN 2, SKYNODE, AND AIRBORNE IMAGING SYSTEM.   FOUND THE NR 2 ELECTRICAL BUSS ALSO FEEDS A 10 AMP CIRCUIT BREAKER LABELED 2 AVN BUSS WHICH INCLUDES MFD, TRANSPONDER, NAV 2, COMM 2, AUDIO, AND AUTOPILOT.  ACCESSED MCU IN NOSE ENGINE COMPARTMENT, ATTACHED TO FORWARD FIREWALL AND INSPECTED PIGTAIL PB017 LABELED EPC UNIT DISC.  FOUND BURNED PINS AND MELTED CONNECTOR CAUSING INTERMITTENT BUSS FEEDS.  INSTALLED A NEW CONNECTOR AND REASSEMBLED.   AIRCRAFT GROUND RUN AND FLIGHT TESTED WITH NO FAULTS FOUND.  EXCESSIVE EQUIPMENT INSTALLED ON THE NR 2 ELECTRIC BUSS CAUSED FAILURE OF CONNECTOR AND PINS.
